Solution to Problem 11651 [2012,522] - Another property of only the Golden Ration

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)550-551
JournalAmerican Mathematical Monthly
Volume121
Issue number6
DOIs
Publication statusPublished - 2014

Cite this

@article{364e2d526cec4e7fb94a2619aefa733d,
title = "Solution to Problem 11651 [2012,522] - Another property of only the Golden Ration",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "2014",
doi = "10.4169/amer.math.monthly.121.06.549",
language = "English",
volume = "121",
pages = "550--551",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "6",

}

Solution to Problem 11651 [2012,522] - Another property of only the Golden Ration. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 121, No. 6, 2014, p. 550-551.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem 11651 [2012,522] - Another property of only the Golden Ration

AU - Lossers, O.P.

PY - 2014

Y1 - 2014

N2 - No abstract.

AB - No abstract.

U2 - 10.4169/amer.math.monthly.121.06.549

DO - 10.4169/amer.math.monthly.121.06.549

M3 - Article

VL - 121

SP - 550

EP - 551

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 6

ER -